Skip to content
Feet numbness
avatar
An_256712 posted:
I was diagnosed with MS back in August of 2013. I had issue with my right eye. Blurry vision and pain. I had MRI done to detect the lesions. Up to about a week ago I did not have any issues. A week ago I started to develop a numbness in the bottom of my both feet. It feels like I walk on pins and niddels. Is this new development a new MS flare up? Will it go away? What is a good treatment for it? I started my Copaxon treatment in January. However I missed my medication for about 10 days. Would this feet issue be as a result of lack of medicine?
Reply
 
avatar
hackwriter responded:
You should contact your neurologist about this new symptom. It could be the start of a flare, but the doc will determine that. Most of us go on a course of steroids to shorten the duration of a flare.

Missing ten shots within two months is a lot if you've only been taking the drug for eight weeks. Are you finding it difficult to take those daily shots? If so, there is a three-day-per-week version of Copaxone that will be available to you. Ask your doctor about it. There are also oral drugs available if injecting is something you are having trouble with.

It's unlikely that missing those shots had anything to do with this new symptom. You simply haven't been on Copaxone long enough.

Hope you call your doc soon. Do let us know how it goes.

Kim
 
avatar
An_256712 replied to hackwriter's response:
Thanks for responding. I am now on three times a week Copaxon. I did call my doctor. He is ordering an MRI of my lower back, since I have never done it before. I did have an MRI of my brain, which detected lesions and upper spine which was negative. He also ordering blood work to ensure it is not B-12 deficiency or not diabetes, since both can cause similar symptoms. He also mentioned that generally, symptoms show themselves in one side and not both sides of the body. Although it depends on where the lesions are located. I guess I will soon find out after the test results come out. Meanwhile I will bear the discomfort, or I can ask for steroids.
 
avatar
janet57w replied to An_256712's response:
don't take alot of steroids either! i have cataracts from knee injections that i was getting for knee osteoarthritis and now have cataracts and bad knees


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Reliv does work
I thought Reliv was a hoax too. But it's not. You need to take it regularly and consistently and it proves miracles. My mom was diagnosed ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.